Diovan best time to take

Common Questions and Answers about Diovan best time to take

diovan

Interesting point, Jerry. I take Diltiazem XR as well as atenolol and diovan. I take all three in the morning. It has never been a recurring topic of discussion. I am going into the hospital on Wednesday for a pacer change out, so I will bring it up when I am discharged that afternoon. Your argument makes sense.
Also another poster talked about sleep apnea and yes that too can cause alot of issues as well. You don't have to be morbidly obese to have that happen. Best of luck!
Next time you start remember to ask them to add ativan to your meds ....its a mellow outer pill and you can take it when you need it...
I guess what I am asking is how long does it take your ejection fractions to return to normal after a major heart episode which included the following a)v-taching and b) a stent to open up a blocked artery. 4 weeks? 6 weeks? etc...
ROFL, OMG, LOL to those who do not find what they're going through at all funny! why do you bother? Do you have nothing more to do with your time? And according to one of your past posts...refer to yourself as an RN! Were you asleep the day they talked about bedside manner? In response to the above statement made by the Dr: "Some people comment about increased PVCs after meals. There is not a lot written or studied about this.
Severe uncotrolled HBP for 17 yrs can this cause problems mentaly or is it the 10 meds I take. I'm 47 and I have a hard time thinking and trying to organize thought or words Clonidine .2mg 3times day 2weeks left Apresoline 25mg 3 times day OUT Vasotec 2 times day OUT Dyazide 1times day OUT I've took other meds also,Diovan 360mg, ToprolXL 10/100 etc. over the years My mother had the same problem with HBP. Nov.
so expect some problems to happen while switching meds. Toprol is a nastybad drug to take! and Diovan isnt any better !! my doctor upped the dose of verapamil that helped me alot , and we cutt down on the max ! next to nothing now.. that really helped me calm down, and most of the jitters stopped. im ok now, but still have some slight problems from the toprol xl withdrawal symptoms. beware of this happening ! and keep in step with your doctor daily.
I did have issues because the Toprol XL is an extended release of the drug metoprolol, which means there is a very steady release of the drug over a period of time so you only have to take it once per day, but the metoprol is more of an immediate effect that does not last as long in your system. They did not increase my dose to twice a day so I was only taking it once a day because I was not told of the difference.
I mean let's see I thought I was 130 and when I weighed myself at home i was 142 now i week later after weighing myself at my dad's i'm done to 137 so maybe my scale at home is broken I'm going to see how much I way when I get home that'll be the decieding factor or the effects of ablilify are starting to balance back out I don't know.
Dr Garth Nicolson on the Autoimmune Expert page would be your best bet to get cured. Pay the $ to get an answer from him. It is worth it. He is truly THE expert (Nobel Prize nominee, absolutely brilliant Cellular Patholigist. .
Thanks so much for all the info Chrisr I am going to the Doc on Monday and will ask him about Coreg and also Bystolic. I sure hope he comes up with something. I am trying to take it easy until Monday so I have less angina but taking it easy is hard for me. I love to be on the go all the time. This has really slowed me down. You asked if they did an angiogram and the answer is no. They have tried getting in both legs as well as both arms and they say that there is too much scar tissue.
(low b/p) at times i have shortness of breath, so i take 80mg of diovan and can breathe and feel much better.(dr knows i do this) and i have some pep. does that sound normal. and what other b/p could i take that doesnt cause dizzyness. something for us women and keep our libido. and no ace inhibitors!! thank you for your time...S.
I cannot really assess whether it is safe for you travel based on the info provided, probably best to ask your doctor that. There is a lot of value to actually being able to see you and talk for a few minutes compared to just reading a post. I hope this helps. Thanks for posting.
We don't have alot of money but my husband has made a commitment to take me to the best places he can to find the best treatment and information for my illnesses. So, when I hear of anything I will post it on my blog and here as well.
A nephrologist can determine if diabetes is the only reason for your decline in kidney function, and then can best advise you how to stabilize your kidney disease. Don't waste time--see a specialist. Good luck!
for so long it looks like it's time to see a new one. something is going on and he should be running tests on you. is'nt he concerned about your high blood pressure? if he won't listen to you then go to the e.r. it could be any number of things but it's better to know for sure. take care.
I also take Diovan for blood pressure. I figured it was a combination of both. I wouldn't go so far as to call my dizziness vertigo. Things don't spin. I gues it's more like lightheaded but sometimes I have what I call extremely brief "brain spasms" or something. They last about a second but I feel really weird when it happens. It's like a 1 second blackout or something. Really weird....Does anyone every have anything like that?
what is the best way to get off the toprol xl (weening) how to do it safe .. as I know there are risk factors , and withdrawal symptoms can happen when getting off the med. also might you know of any good b.p med , that has few side effects that isnt a Generic type. as im allergic to most Non Generic drugs. due to the fillers they use.
Are you on a low salt diet, or does it depend on your potassium at a given time? This will bump your question back to the top. Hopefully other posters can offer some advice, suggestions, help.
I am not skipping meals but I will adjust what I do eat, and keep trying. I am determined to try NOT to take medication for this.
I also have had meny doctors, that wouldnt listen to me or take the time to listen .. and treated me with no care at all.. needless to say I walked away from them all.. the Insurance is a big issue ! we seem to pay our hard earned money for it.. and then get refused at times when needed ! as well per exisisting conditions, should not be turned down ! its all money with the insurnace companys !! and its wrong to refuse insurance for any pre exisiting condition.
My mum's bp was 170/110 two weeks ago but has just come down to 140/80 after being put on Diovan, which is a new drug I think.
I was told that the sensation to urinate while trying to sleep might be due to the fact that one relaxes muscles and sphincters at that time. During the day time or while awake our minds are too busy to have the urge to urinate bother us. I realize that my condition is far different than yours, but I had a lot of different tests before they came up with the diagnosis of a neurogenic bladder.
So I took his word for it. You have to understand the Dr. I was seeing at the time is the same one that gave me Cymbalta for my anxiety, and the Cymbalta gave me headaches BAD and he said basically there were no other meds available for anxiety. Nutcase he is. I know he has the degree, but come on..LOL.. All my life I have also suffered with restless leg syndrome. I can usually take a hot bath, throw on a lil absorbine jr and be fine. However the last 3-4 months have been HELL.!!.
I've come to learn over the last three years that the medicine (and you're on all the right stuff it sounds like) isn't the only answer. You have to take control of your health - get out and walk every day and you'll feel stronger and more positive knowing that what you are doing is helping your heart to heal. Also, look into cardiac rehab group at your local hospital...
untreated .. The best thing to do, if your unhappy with Toprol is to get the medication changed to another type - if your doctor is unwilling to help ,or refuses to change the meds ,seek another Doctor ! with my insurance plan, I had to go outside of the fold ,for help - and pay out of my pocket to get off the Toprol - also with Toprol and any beta blocker , you must ween off it slow and easy .. little at a time inorder to get off it - I have tryed now 8 diffrent Natural meds for h.b.
Anyway, I have been on 80 mg of Diovan for a month. Systolic is down to about 138 but diastolic doesn't budge. Indications for tests both in 2004 and just the end of 2012 say cardiomyopathy, but no one since 1 cardiologist has ever told me I have that.So do I just have hypertension, with most symptoms being reverse able?
a fib for the lst time in my life and took my butt to the e.r. and they chemically converted me (no big deal) i was told my my heart doc and the e.r. doc to make sure that i take an aspirin a day from this point forward to thin my blood a little to reduce the chance of clots but def. don't do that until you get the okay from your doc. There are some dangers w.
Hello, scared. Should I continue to take Antenolol?
posting a reply back to me ! I tryed to change over to natural b.p med for the 6th time - well im fnished now , as it didnt work ! got me sick and caused the worst ever trapped gas problems at night ! nothing like wakeing up with gas pains and pushing gas on your chest ! not a good deal !! I ended up taking a b.p pill chemical brand to get the b.p down and also took gas x pills to get rid of the gas inside me pushing !
MedHelp Health Answers